Search Results

There are 7003 results for: content related to: Fast stable direct fitting and smoothness selection for generalized additive models

  1. SMC2: an efficient algorithm for sequential analysis of state space models

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 75, Issue 3, June 2013, Pages: 397–426, N. Chopin, P. E. Jacob and O. Papaspiliopoulos

    Article first published online : 12 OCT 2012, DOI: 10.1111/j.1467-9868.2012.01046.x

  2. A direct approach to false discovery rates

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 64, Issue 3, August 2002, Pages: 479–498, John D. Storey

    Article first published online : 12 AUG 2002, DOI: 10.1111/1467-9868.00346

  3. Hazard-based nonparametric survivor function estimation

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 66, Issue 2, May 2004, Pages: 305–319, Ross L. Prentice, F. Zoe Moodie and Jianrong Wu

    Article first published online : 14 APR 2004, DOI: 10.1046/j.1369-7412.2003.05182.x

  4. A functional approach to diversity profiles

    Journal of the Royal Statistical Society: Series C (Applied Statistics)

    Volume 58, Issue 2, May 2009, Pages: 267–284, Stefano A. Gattone and Tonio Di Battista

    Article first published online : 22 JAN 2009, DOI: 10.1111/j.1467-9876.2009.00646.x

  5. You have full text access to this OnlineOpen article
    Dynamic Bradley–Terry modelling of sports tournaments

    Journal of the Royal Statistical Society: Series C (Applied Statistics)

    Volume 62, Issue 1, January 2013, Pages: 135–150, Manuela Cattelan, Cristiano Varin and David Firth

    Article first published online : 31 MAY 2012, DOI: 10.1111/j.1467-9876.2012.01046.x

  6. You have full text access to this OnlineOpen article
    Frailty effects in networks: comparison and identification of individual heterogeneity versus preferential attachment in evolving networks

    Journal of the Royal Statistical Society: Series C (Applied Statistics)

    Volume 60, Issue 2, March 2011, Pages: 239–259, Birgitte Freiesleben de Blasio, Taral Guldahl Seierstad and Odd O. Aalen

    Article first published online : 13 JAN 2011, DOI: 10.1111/j.1467-9876.2010.00746.x

  7. On the bias of the multiple-imputation variance estimator in survey sampling

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 68, Issue 3, June 2006, Pages: 509–521, Jae Kwang Kim, J. Michael Brick, Wayne A. Fuller and Graham Kalton

    Article first published online : 4 APR 2006, DOI: 10.1111/j.1467-9868.2006.00546.x

  8. You have free access to this content
    Maximum likelihood estimation in semiparametric regression models with censored data

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 69, Issue 4, September 2007, Pages: 507–564, D. Zeng and D. Y. Lin

    Article first published online : 7 AUG 2007, DOI: 10.1111/j.1369-7412.2007.00606.x

  9. Graphical Gaussian models with edge and vertex symmetries

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 70, Issue 5, November 2008, Pages: 1005–1027, Søren Højsgaard and Steffen L. Lauritzen

    Article first published online : 24 JUL 2008, DOI: 10.1111/j.1467-9868.2008.00666.x

  10. Modelling sparse generalized longitudinal observations with latent Gaussian processes

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 70, Issue 4, September 2008, Pages: 703–723, Peter Hall, Hans-Georg Müller and Fang Yao

    Article first published online : 12 MAY 2008, DOI: 10.1111/j.1467-9868.2008.00656.x

  11. Shrinkage inverse regression estimation for model-free variable selection

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 71, Issue 1, January 2009, Pages: 287–299, Howard D. Bondell and Lexin Li

    Article first published online : 22 OCT 2008, DOI: 10.1111/j.1467-9868.2008.00686.x

  12. A new test for the parametric form of the variance function in non-parametric regression

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 69, Issue 5, November 2007, Pages: 903–917, Holger Dette, Natalie Neumeyer and Ingrid Van Keilegom

    Article first published online : 25 OCT 2007, DOI: 10.1111/j.1467-9868.2007.00616.x

  13. Splines for financial volatility

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 71, Issue 3, June 2009, Pages: 655–670, Francesco Audrino and Peter Bühlmann

    Article first published online : 20 FEB 2009, DOI: 10.1111/j.1467-9868.2009.00696.x

  14. Binary models for marginal independence

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 70, Issue 2, April 2008, Pages: 287–309, Mathias Drton and Thomas S. Richardson

    Article first published online : 6 FEB 2008, DOI: 10.1111/j.1467-9868.2007.00636.x

  15. A litter-based approach to risk assessment in developmental toxicity studies via a power family of completely monotone functions

    Journal of the Royal Statistical Society: Series C (Applied Statistics)

    Volume 53, Issue 2, April 2004, Pages: 369–386, Anthony Y. C. Kuk

    Article first published online : 19 MAR 2004, DOI: 10.1046/j.1467-9876.2003.05369.x

  16. You have free access to this content
    Sure independence screening for ultrahigh dimensional feature space

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 70, Issue 5, November 2008, Pages: 849–911, Jianqing Fan and Jinchi Lv

    Article first published online : 3 OCT 2008, DOI: 10.1111/j.1467-9868.2008.00674.x

  17. A semiparametric approach to canonical analysis

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 70, Issue 3, July 2008, Pages: 519–543, Yingcun Xia

    Article first published online : 10 APR 2008, DOI: 10.1111/j.1467-9868.2007.00647.x

  18. Large-scale multiple testing under dependence

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 71, Issue 2, April 2009, Pages: 393–424, Wenguang Sun and T. Tony Cai

    Article first published online : 22 DEC 2008, DOI: 10.1111/j.1467-9868.2008.00694.x

  19. On distribution-weighted partial least squares with diverging number of highly correlated predictors

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 71, Issue 2, April 2009, Pages: 525–548, Li-Ping Zhu and Li-Xing Zhu

    Article first published online : 20 FEB 2009, DOI: 10.1111/j.1467-9868.2008.00697.x

  20. Improving semiparametric estimation by using surrogate data

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 70, Issue 4, September 2008, Pages: 803–823, Song Xi Chen, Denis H. Y. Leung and Jing Qin

    Article first published online : 9 JUL 2008, DOI: 10.1111/j.1467-9868.2008.00662.x